# SDR SWIA200312375

- Difficulty date: September 2, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 4,277 hours, 3,755 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

INFLIGHT STAB AND MACH TRIM CAUTION.  REPLACED F/O'S STAB TRIM DISCONNECT SWITCH IAW CRJ MM 27-00-00.  OPS CHECK GOOD.
